See Alike in...

Alike App

Browser

usaporkchops

822d

Hi. I am a type 2 diabetic. I sometimes get sharp pain in my feet. What can I do about it?

Top reply
    • Morning3glory

      821d

      Do you take Metformin? It depletes the system of B12. Get a good B12 supplement and try taking it once a day.

    • Morning3glory

      821d

      Do you take Metformin? It depletes the system of B12. Get a good B12 supplement and try taking it once a day.

    • Bubba_Mayberry

      821d

      Me too. The doctor gave me gabapentin for it. I have a membership at a massage therapist place. I get weekly foot massage to help with circulation. Trying to keep my feet

    • Dave330

      822d

      Make an appointment for your diabetic foot appointment and get them checked out

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion